# SDR DL72W001341

- Difficulty date: July 16, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 78,146 hours, 52,748 cycles
- Engine time: 44,157 hours, 28,490 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE COWL ANTI-ICE VALVE WON''T INDICATE OPEN IN FLT.  GOOD EPR DROP WHEN SWITCHED OPEN.  REPLACED NR 1 ENGINE COWL ANTI-ICE VALVE.  NO HELP.  FOUND BAD GROUND TO PIN B OF VALVE CANNON PLUG.  INSTALLED NEW TERMINAL TO GROUND.  OPERATION CHECKS GOOD WITH ENGINE RUNNING AND WITH ENGINE OFF.
